# SDR DHL2002752003

- Difficulty date: July 31, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00440
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER GEAR RETRACTION, LEFT MAIN GEAR UNSAFE (RED) LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP, ALL OTHER GEAR AND DOOR LIGHTS NORMAL.  AIR TURNBACK TO MSP.  REPLACED LANDING GEAR ACCESSORY IAW MM 32-09-121.  GROUND FUNCTION CHECKS NORMAL, OK FOR SERVICE.
